# SDR 2007UALA02658

- Difficulty date: July 14, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 48,617 hours, 9,371 cycles
- Engine: Pwa PW4077
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE LOOP 2 APU.   [08-07-07]   FOUND CONNECTOR AT LUG LOOSE. SECURED LUG AFTER MEGGER OF ELEMENT. M26009. FIRE DET. TEST CHECKS NORMAL.
